MAUDE Adverse Event Report: O&M HALYARD, INC. CUSTOM LOWER EXTR DRAPE 130; SURGICAL DRAPES AND PACKS

O&M HALYARD, INC. CUSTOM LOWER EXTR DRAPE 130; SURGICAL DRAPES AND PACKS
Model Number 13232
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in this complaint is not available for evaluation.A follow-up report will be provided upon the conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
Fibers were coming off of drape.The clinician was performing a orthopedic procedure using guidewires at time of discovery.The clinician was concerned about patient risk of having fibers inserted in vessels.No patient injury or additional treatment was delivered.
 
Additional Manufacturer Narrative
The device history record was reviewed for the complaint lot number.The lot met all manufacturing process and quality specifications prior to release.No rework or special conditions were reported.Review of complaint photo one focused on a portion of the absorbent material along a back table cover with the film side up.A gloved finger points to the upper section of the absorbent material to denote some raised fibers.Photo two shows a zoomed section from the previous image, this image showed an angle that the raised fibers are clearer.Right below the gloved finger, the area looks abraded.A root cause was not identified.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
CUSTOM LOWER EXTR DRAPE 130
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq
blvd. luis donaldo colosio
col.educativa, nogales sonora 84093
MX   84093
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key19557125
Report Number3005997949-2024-00007
Device Sequence Number17327103
Product Code PUI
UDI-Device Identifier30680651132322
UDI-Public30680651132322
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number13232
Device Catalogue Number991013232
Device Lot NumberAC23142201
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown